Large-dose intravenous methotrexate-induced cutaneous toxicity: Can oral magnesium oxide reduce pain?

Santhanam Suresh*, Sara Lozono, Steven C. Hall

*Corresponding author for this work

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

Chemotherapy for cancer is associated with pain including cutaneous vasculitis. Magnesium, an N-methyl-D-aspartic acid-receptor antagonist, was used successfully to treat an adolescent with pain caused by cutaneous vasculitis secondary to methotrexate therapy.

Original languageEnglish (US)
Pages (from-to)1413-1414
Number of pages2
JournalAnesthesia and analgesia
Volume96
Issue number5
DOIs
StatePublished - May 1 2003

ASJC Scopus subject areas

  • Anesthesiology and Pain Medicine

Fingerprint Dive into the research topics of 'Large-dose intravenous methotrexate-induced cutaneous toxicity: Can oral magnesium oxide reduce pain?'. Together they form a unique fingerprint.

  • Cite this